# SDR AU000706

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Jackscrew
- Condition: Faulty
- Location: Te Flap Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAPS UNABLE TO BE MOVED FROM THE UP' POSITION. SUSPECT FAULTY RT OUTBOARD SCREWJACK.
